Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

All the GIT quotients at once


Author: Nicholas Proudfoot
Journal: Trans. Amer. Math. Soc. 363 (2011), 1687-1698
MSC (2010): Primary 14L24; Secondary 14L30, 53D20
Published electronically: November 2, 2010
MathSciNet review: 2746660
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an algebraic torus acting on a smooth variety $ V$. We study the relationship between the various GIT quotients of $ V$ and the symplectic quotient of the cotangent bundle of $ V$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14L24, 14L30, 53D20

Retrieve articles in all journals with MSC (2010): 14L24, 14L30, 53D20


Additional Information

Nicholas Proudfoot
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05483-2
PII: S 0002-9947(2010)05483-2
Received by editor(s): February 17, 2006
Received by editor(s) in revised form: March 23, 2006
Published electronically: November 2, 2010
Additional Notes: This research was partially supported by a National Science Foundation Postdoctoral Research Fellowship
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.